<span id="4ooff"><p id="4ooff"></p></span>

    1. <th id="4ooff"></th>
      <button id="4ooff"><object id="4ooff"><menuitem id="4ooff"></menuitem></object></button>
    2. <dd id="4ooff"><big id="4ooff"></big></dd>

      當前位置:師資 > 教師簡介:耿世鋒

      教師簡介:耿世鋒

      發布時間:2018-10-16   閱讀: 2367次

      耿世鋒_副本.jpg

       

      基本信息


      姓名:耿世鋒

      職稱:副教授

      電子信箱:sfgeng@xtu.edu.cn

      辦公室:數學院南樓225

       

       

      個人簡介


      耿世鋒,男,博士,副教授,碩士生導師。2011年6月在中國科學院武漢物理與數學研究所獲得博士學位,專業是應用數學。2011年7月到湘潭大學數學與計算科學學院工作,2013年12月被評為副教授。主要從事雙曲守恒律方程解的存在性和大時間性態的研究,在CPDE、JHDE、ZAMP等國內外重要學術刊物上發表學術論文多篇。主持國家自然科學基金青年基金、數學天元青年基金各一項;主持教育部博士點基金、湖南省自然科學基金面上項目等省部級項目三項。


      主講課程


      數學分析,數學物理方程,高等數學,概率論與數理統計,線性代數

       

      研究方向


      偏微分方程

       

      科研項目


      主持的科研項目: 

      [1]. 2018.01--2020.12  湖南省自然科學基金項目面上項目:非線性雙曲守恒律方程組解的大時間漸近行為的研究.

      [2]. 2014.01--2016.12,國家自然科學基金青年科學基金:具阻尼的非等熵P-方程組解的漸近行為和最優收斂率.

      [3]. 2013.01--2013.12,國家自然科學基金天元基金:非等熵P-方程組解的漸近行為和收斂率.

      [4]. 2013.01--2015.12,教育部博士點基金項目:一類具阻尼的雙曲方程解的漸近行為和最優收斂率.

       

      論文專著


      [1].Shifeng Geng, Zhen Wang, Convergence rates to asymptotic profile for solutions of quasilinear hyperbolic equations with nonlinear damping.  Acta Math. Appl. Sin. Engl.Ser. 32 (2016),  55–66

      [2].Shifeng Geng, Lina Zhang, Lp-convergence rates to nonlinear diffusion waves for quasilinear equations with nonlinear damping,  Z.Angew.Math. Phys., 201566 (1) : 31–50

      [3].Shifeng Geng, Lina Zhang, Boundary effects and large-time behaviour for quasilinear equations with nonlinear damping, Proc. Roy. Soc. Edinburgh Sect. A, 2015,145 (5): 959–978   

      [4].Shifeng Geng, Lina Zhang, Large-time behavior of solutions for the system of compressible adiabatic flow through porous media with nonlinear damping, Commun. Pure Appl. Anal., 2014,

      13 (6) : 2211–2228 

      [5].Shifeng Geng, Zhen Wang, Lp convergence rates of solutions for n-dimensional quasilinear damped wave equation, J. Math. Anal. Appl., 2014,412 (1): 449–465 

      [6].Shifeng Geng, Guowang Chen, Global existence of solutions of Cauchy problem for

      generalized BBM-Burgers equation, Acta Mathematica Scientia, 2013,33B: 1007-1023

      [7]. Shifeng Geng,  Zhen Wang, Best asymptotic profile for the system of compressible adiabatic

      flow through porous media on quadrantCommun. Pure Appl. Anal.,2012, 11: 475-500 

      [8].Shifeng Geng,  Zhen Wang, Convergence rates to nonlinear diffusion waves for solutions

      to the system of compressible adiabatic flow through porous media,Communications in Partial

      Differential Equations,2011, 36: 850-872 

      [9].Shifeng Geng, Convergence rates to Asymptotic Profile for solutions of Quasilinear Hyperbolic Equations with linear dampingJournal of Hyperbolic Differential Equations,2011,8: 115-129  

       


      先锋影音av资源一先锋噜噜